# SDR A6WA201140008

- Difficulty date: December 3, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION BETWEEN FS559+96 THRU 559+112, RBL 9 IS CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK REPLACED FOR NEW SERVICEABLE SEAT TRACK PN 601R38779-13 ON SECTION BETWEEN FS559+96 THRU 559+112, RBL9.
